Anxiety

Hi

I am a new person here. I was wondering if anybody can help me. I had vertigo in July 2011 where I spent to months in bed because of it, I used to crawl the floor to the toilet as I was scared of the vertigo, due to this anxious behaviour I got high anxiety, With muscle tremors,rashes,dizzyness , itching ad feeling detached from my surroundings, this has gone on daily for nearly 2 years now. I have now started taking Citalopram 10mg for two weeks then 20mg, I am 9 days in and have now got restlessness along with the rest, Can anybody tell me if this will stop please

Thanks

Bonnie

13 Replies

oldestnewest
  • Hi & welcome

    I suffer with Vertigo , once I had a very bad bout as you explain , I was already suffering with anxiety though , so it was yet another thing , which I no its is frightening

    I now get it , mainly if I have had a cold , but I have never had it as bad as that first attack , which was a few years ago now

    I don't take meds , but I do no they can take a few weeks to work & sometimes people seem to feel worse before they feel better

    If you feel this is really getting you down , don't be afraid to go back to the GP & tell them how they are making you feel

    They may say , give it a while longer , lower your dose , or try a different one as sometimes , what works for one doesn't work for another

    Keep talking on here , lots of lovely people , & different suggestions

    Love

    whywhy

    xxx

  • Thank you very much for your reply, it will be nice to have people to talk to, I have two daughters but they say I have to ignore it and in will go away,

    Thank you again whywhy

    xxx

  • Its not always easy to ignore it , that's why this site is so good as everyone on here knows how this feels , where loved ones that don't suffer don't understand always

    If you think it might benefit you if you go back & see the GP , you could ask about some counselling as well , this benefits lots of people

    Keep talking on here , but do go back if you feel these meds are not helping

    xxx

  • Thank you, I was thinking about asking my doc about that, I have had CBT but found they focus a lot on the same thing ,like go out stay out until it comes down. I can go out but not often due to the symptoms of he anxiety. I am seeing doc in 2weeks so I will ask him about counselling

    Bonnie

    xx

  • There are different things like a phycologist , ask what all your options are , they don't always tell you unless you ask , don't be afraid to though

    Let us no how you go on

    xxx

  • Thank you whywhy I will ask and let you all no how I get on, I am going to bed happy tonight that I have got people to talk to now, it has been a very lonely 2years,

    Thank you everyone

    Bonnie

    xxxx

  • Bless you

    That has cheered me up to no we may have given you some comfort , knowing you are not on your own

    Keep talking & I will watch out to see how you get on

    xxx

  • I found I could not take those tablets either,but I have a friend who actually thinks they are great her happy pills sowe areall different.I have been suffering for 2 yearswithanxiety and have every symptom you name , most of all headaches every day . Do wish you better Take Care xxxx

  • Thank you very much, the symptoms everyday are very awful. I have not done meds before but am desperate now. Do you go out? I don't very often. although it makes no difference staying in, its just the same.

    Bonnie

    xx

  • Hi im on the same sort of medication but mine r called fluxatine. My mate was on citrapram and they took about the same amount of time to work. They can take up to a month to start making u feel more ur self. 3 wks of taking them and on my fourth wk i felt worser then i had. Then after that wk i started picking up and feeling more myself. I wud say give them a month at the most. Xxx

  • Thank you for your advice, so many nice people on here to talk to. I have been taking them now for only 9 days, so really I do need to give them a fair chance.. Even if they helped a bit would be a bonus for me,

    Thank you donaf

    bonnie

    xxx

  • Hi,I too suffer from vertigo and have done for many years. I have betahistamine tablets from the doctors but I have found the very best help is acupuncture from a chinese medicine doctor. When I had a bad attack one day, I went to her and came out with all the bad dizziness gone. It was amazing!!! Pity we have to pay for this and not be offered it on the NHS! Good luck and try not to worry - it only makes the anxiety worse! Take care! Jennie xxx

  • Hi Jennie

    Nice to meet you, I am tying not to worry as you say, I have just got down with it all today. I got the anxiety due to the vertigo I was on a vertigo tablet last year and was not to bad ,but then it stopped working. So I paddled on with nothing for the anxiety until now. having ago at meds for the anxiety and hoping.

    Bonnie

    xxx

You may also like...